# SDR VNAA0312012

- Difficulty date: December 20, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N434JS
- Make and model: Dorner DO328100
- Aircraft serial: 3051
- Aircraft time: 22,062 hours, 19,448 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 4920 · APU Core Engine
- Part: Bleed Valve
- Condition: Failed
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE LEFT BLEED VALVE FAILED TO CLOSE WITH THE APU ON AND THE CREW ABORTED TAKEOFF.  THE CREW THEN PERFORMED CHECK OF THE SYSTEM WITH THE APU BLEED OFF AND IT OPS CHECKED GOOD.  MAINTENANCE THEN DEFERRED THE APU BLEED SYSTEM IN ACCORDANCE WITH 49-1-1C.
